# SDR SWIA2018121245363

- Difficulty date: November 11, 2018
- Submitted: December 12, 2018
- Operation: Air carrier
- Aircraft: N427SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7497
- Aircraft time: 40,179 hours, 34,776 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 559
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE SILL BETWEEN FS559-FS559+80 HAS SEVERAL SPOTS OF CORROSION.  (C-CHECK) RO: 12/11/2018 REPLACED 2EA SECTIONS OF RH FLOOR SILL FROM FS559 TO FS559+80 IAW REO AND SRM.
